Doxorubicin-induced second degree and complete atrioventricular block


Kilickap S. , AKGUL E., Aksoy S. , Aytemir K. , Barista I.

EUROPACE, cilt.7, ss.227-230, 2005 (SCI İndekslerine Giren Dergi) identifier identifier identifier

  • Cilt numarası: 7 Konu: 3
  • Basım Tarihi: 2005
  • Doi Numarası: 10.1016/j.eupc.2004.12.012
  • Dergi Adı: EUROPACE
  • Sayfa Sayıları: ss.227-230

Özet

Doxorubicin is one of the most effective chemotherapeutic agents used in the treatment of malignancies. Cardiotoxicity is the most important dose-limiting toxicity of doxorubicin. Although cardiomyopathy is the most well known side effect of doxorubicin, it usually occurs many years after the treatment and relates to cumulative doxorubicin dosage. Another form of doxorubicin cardiotoxicity is arrhythmia which may occur at any time and after any dosage. However, doxorubicin-induced arrhythmia is rarely a life-threatening side effect. In this report, we present a case in which there were doxorubicin-induced life-threatening arrhythmias. (c) 2005 The European Society of Cardiology. Published by Elsevier Ltd. All rights reserved.